# SDR CX2A03RI001

- Difficulty date: January 13, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BDL-FLT 2150  CREW REPORTED DURING DESCENT AT 250 KTS, SOUNDED AS THOUGH NOSE GEAR DOORS OPENED, NO OTHER INDICATIONS.  MAINTENANCE REMOVED AND REPLACED RELAY K0642 LANDING GEAR CONTROL RELAY, PERFORMED SATISFACTORY OPERATIONAL TESTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
